# SDR AALA202105049028

- Difficulty date: April 25, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 33,101 hours, 13,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION IN AFT CABIN FLOOR BEAM UPPER STRUCTURE AROUND FASTENER HOLE AT STA 986.5 AND LBL52 ABOUT 2 INCH INBOARD OF THE AFT ENTRY DOOR CREASE ANGLE. INSTALLED STRAP REPAIR IAW EA 327262.
